On Finite Conductor Domains.

Muhammad Zafrullah

Manuscripta mathematica (1978)

  • Volume: 24, page 191-204
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Zafrullah, Muhammad. "On Finite Conductor Domains.." Manuscripta mathematica 24 (1978): 191-204. <http://eudml.org/doc/154541>.

author = {Zafrullah, Muhammad},
journal = {Manuscripta mathematica},
pages = {191-204},
title = {On Finite Conductor Domains.},
url = {http://eudml.org/doc/154541},
volume = {24},
year = {1978},

AU - Zafrullah, Muhammad
TI - On Finite Conductor Domains.
JO - Manuscripta mathematica
PY - 1978
VL - 24
SP - 191
EP - 204
UR - http://eudml.org/doc/154541
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.